# SDR HNAA2025081100538

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 53,263 hours, 50,713 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Undertorqued
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL NOTED FROM AROUND F/OS WINDSHIELD   MEL   10AUG25   PRESS CONTROL AUTO AND MANUAL   RETORQUED FO AND CAPTAIN WINDSHIELDS IRT AMM 56-10-01-700-802-A. OPS CHECK GOOD IRT AMM 21-31-00-860-801-A. LEAK CHECK GOOD. NO FURTHER DISCREPENCIES NOTED AT THIS TIME. OK FOR SERVICE.
